# SDR EISA99177

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 655449915
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FIRE BELL DOES NOT SOUND IN EITHER ENGINE FIRE OR APU FIRE TEST.  REMOVED AND REPLACED FIRE AND OVERHEAT ACCESSORY PANEL.  NO HELP.  REMOVED AND REPLACED AURAL WARNING BOX FIRE TEST IAW MM 26-14-11.  (M)
